RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1946, Volume 10, Issue 5  


On interpolation and best approximation of differentiable periodic functions by trigonometrical polynomials
S. Nikolsky
393
On some properties of integral transcendent functions of exponential type
N. Akhiezer
411
Sur la valeur asymptotique de la meilleure approximation d'une fonction ayant un point singulier réel
I. Ibraguimoff
429
Complément au travail de I. Ibraghimoff «Sur la valeur asymptotique de la meilleure approximation d'une fonction ayant un point singulier réel»
S. Bernstein
461
Meilleure approximation d'une fonction ayant ine sitigularitée critique réelle sur l'ellipse de convergence
N. Sapogov
463
Sur certains cas de coïncidence du polynome-minimum trigonométrique et des polynomes d'approximation quadratique et d'autres degrés
V. Gourevitch
469
Asymptotical inequalities for trigonometrical polynomials satisfying a differential relation at a certain system of points
A. Turetzky
487
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019